MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Weakness (2145); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-18 extremely high glucose (b)(4).Note: after several attempts manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.She states that she went to the hospital on (b)(6) 2017 and was hospitalized due to hyperglycemia until (b)(6) 2017.She was treated with insulin and metformin.At the time of the call she was feeling weak and woozy.She got a blood glucose of 169 mg/dl in the morning.
 
Event or Problem Description
Consumer reported complaint for e-5 accompanied by symptoms.The customer is concerned with tests results obtained of e-5 and symptoms.The customer's expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of frequent urination and excessive thirst.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is storage location is undisclosed.The test strip lot manufacturer's expiration date is 06/30/2018 and open vial date is about one week ago.The meter memory was not reviewed for previous test result history.E-5 occurs after the blood is applied to the strip (non- fasting).Customer is complaining of frequent urination and excessive thirst.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6597858
Report Number1000113657-2017-00915
Device Sequence Number19029641
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2312
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY